# SDR REXA201100374

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 24,346 hours, 21,836 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING PLANK AROUND FUEL ACCESS PANEL 650DB GOUGED IN CRITICAL AREA, HOLE NR 12 AT WS 230.415.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030.
